Thank you for your question. Although Eliquis is not a contraindication, I would check with your prescribing physician and your CoolSculpting physician. Regards,
Thank you for your question.I am not aware of any contraindication in taking Eliquis and having
CoolSculpting.However, it is always
recommended that you get clearance from the doctor who prescribed your
medication just to be on the safe side.I hope this is helpful.
Thanks for your inquiry.In
this case, I would recommend checking with the physician who prescribed the
medication to you.There is no absolute
contraindication, but it’s safest to double check.
Eliquis is not a contraindication for CoolSculpting; however, keep in mind that you may experience more bruising following treatment while on blood thinning medication. Arnica and over the counter painkillers are usually enough to manage bruising following CoolSculpting.
there is no reason why you cannot have coolsculpting or other non invasive devices like Sculpsure or Ultrashape if you are on blood thinners. Best, Dr. Emer.
Taking Eliquis or another blood thinner is not a contraindication to receiving coolsculpting. Your chance of bruising might increase while on these medications.
Eliquis is not a contraindication to CoolSculpting. However, keep in mind you may develop more significant bruising. This will resolve just like a normal bruise and will not have any negative effect on your final outcome.
There should not be a problem. We often do note what we call 'applicator hickies' at the treatment site after removing the applicator and massaging the frozen fat down. These may be a bit more prevalent while taking a blood thinner so be prepared for some bruising.
There should be no problem undergoing a CoolSculpting treatment while taking Eliquis. It is possible that there could be more bruising than usual after the procedure however.